# SDR 95ZZZW415

- Difficulty date: February 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N741DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21931
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 720
- Part time: 32,285 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, UPPER LOBE STA 720F STR 15F, CRACKED AT FRAME.  STOP DRILLED PER SRM 51-10-1.  INSTALLED ANGLE REPAIR AS PER SRM 51-40-3 7075-T6 .071 1 INCH BY 1 INCH BY 10 INCH.  TOTAL CYCLES 29235.
